# SDR GTIA2017031701826

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 40,099 hours, 18,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242206
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENTED SKIN PANEL FRAMES 23 - 24, STRINGERS 24-25L.   REPAIRED IAW EO 5311-1716.
